I understand that it takes time but 8 weeks feels like forever right now. Between the anxiety the sleepiness and the racing mind I feel like I am going insane. I have two little boys and am in desperate need to feel better. I haven't felt up to leaving the house due to the horrible anxiety. Any suggestions on how to feel better or change my mind set!!
I'm sorry you're not getting help from it. I also have extreme anxiety and at night my mind runs non stop. I found phenibut is about the only then that helps me. You have to be careful and not take more than the suggested amount and not to exceed more than a couple times a week, I hope it helps you as well.
Hon, call your doctor and tell him your experience with this drug! 2 weeks is long enough to get an accurate picture of the side effects and long enough for you to have to endure them! Best of luck, dear.
"Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
Severe side effects should be reported to your doctor. 50mg is the high end of the initial dosage so perhaps a reduction to 25mg would ease the side effects until your metabolism adjusts to the medication.
Best regards and I hope you get through this initial period without further problems. Wildcat
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Zoloft - Ok so I just started taking 50mg last night and I didn't fall asleep until two hours later?
Updated 24 Oct 2018 • 3 answers
Updated 16 Apr 2015 • 2 answers
Updated 23 Apr 2015 • 4 answers
Updated 17 Jan 2018 • 4 answers
Updated 24 Aug 2018 • 1 answer